Show simple item record

Author El Dewik, Fawzi-Shaban [فوزي شعبان الدويك]en_US
Available date 2009-11-25T15:33:30Zen_US
Publication Date 1981en_US
Publication Name Qatar University Science Bulletin
Citation Qatar University Science Bulletin, 1981, Vol. 1, No. 1, Pages 63-77.en_US
URI http://hdl.handle.net/10576/10321en_US
Abstract The problem of the propagation of the elastic-plastic wave in the half-space occupied by and elastic-plastic medium has been studied. Treatments were carried out under the Assumption of perpendicular load, on the boundary, which propagates with a constant speed D. The assumption further involved that displacements were in the direction of the load, whereas the lateral displacements were neglected. The method of quadratic error was used throughout the solution of the wave equation. the theoretical calculations of space-dependent stress were displayed with respect to the distance from the half-space boundary.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title On the Propagation of Elastic-plastic Wave in the Half Spaceen_US
Alternative Title انتشار الموجات المرنة اللدنة في نصف الفراغar
Type Articleen_US
Pagination 63-77en_US
Issue Number 1en_US
Volume Number 1en_US
Alternative Abstract في هذا البحث عولجت مسألة انتشار الموجات المرنة اللدنة في نصف الفراغ المرن اللدن بفرض ان الحمل يؤثر عموديا على حدود نصف الفراغ وانه ينتشر بسرعة ثابتة . علاوة على ذلك اننا افترضنا ان الازاحات في اتجاه الحمل بينما اهملنا الازاحات المستعرضة . وخلال حل معادلة الموجة استعملنا طريقة الخطأ التربيعي .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record